# SDR MASA200400737

- Difficulty date: December 31, 2004
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 6,916 hours, 6,343 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 0020BN4MOD3A
- Part serial: 250
- Condition: Failed
- Location: Stall Warning
- Part time: 6,916 hours, 6,343 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CLT TO LIT ABORTED TAKEOFF DUE TO SPS2 INOP MESSAGE AND SPS ADVANCED.  MAINTENANCE REPLACED THE SPS COMPUTER AND THE NR 2 AOA VANE.  (AOA VANE P/N 0861DT5 MOD 2, S/N OFF 1317 WITH 6916 TT AND 6343 TC).
